×

zbMATH — the first resource for mathematics

On nonuniform dichotomy for stochastic skew-evolution semiflows in Hilbert spaces. (English) Zbl 1274.37044
Let \(X\) be a Hilbert space, \(\varphi _{t\geq s\geq 0}\) a stochastic evolution semiflow on \(\Omega \) and \(\Phi _{t\geq s\geq 0}\) a stochastic evolution cocycle of linear bounded operators on \(X\) over the semiflow \(\varphi \). Then the couple \((\varphi (t,s,\omega ),\Phi (t,s,\omega )x)\) is called a stochastic skew-evolution semiflow on \(X\times \Omega \). It is assumed that \(X\) splits into \(X=X_1(\omega )\oplus X_2(\omega )\), where \(X_1(\omega )\) and \(X_2(\omega )\) are a stable and an unstable space, respectively, \(\Pi _1(\omega )\), \(\Pi _2(\omega )\) denote the respective projections, and it is assumed that \(\Phi [X_k]\subseteq X_k(\varphi )\) and \(\Pi _k(\varphi )\Phi =\Phi \Pi _k\) hold for \(k=1,2\). The operators \(\Phi _{\Pi _k}=\Phi \Pi _k\) are considered and the notions of strong measurability in mean square, exponential growth in mean square, exponential decay in mean square, integrally stable in mean square and integrally unstable in mean square for \(\Phi \) are introduced. By the main result, if \(\Phi \) is strongly measurable in mean square, \(\Phi _{\Pi _1}\) has exponential growth in mean square, \(\Phi _{\Pi _2}\) has exponential decay in mean square and a certain integral condition is satisfied then the stochastic skew-evolution semiflow \((\varphi ,\Phi )\) has exponential dichotomy in mean square, i.e. the stochastic evolution cocycle \(\Phi _{\Pi _1}\) is exponentially stable in mean square and \(\Phi _{\Pi _2}\) is exponentially unstable in mean square, which in other words means that there exist \(\varphi \)-invariant random variables \(\alpha \geq 0\), \(\nu >\alpha \) and a tempered random variable \(N\geq 1\) such that \[ \mathbb {E}\,\| \Phi _{\Pi _1}(t,t_0,\omega )x\| ^2\leq N(\omega )e^{\alpha (\omega )t}e^{-\nu (\omega )(t-s)}\mathbb {E}\,\| \Phi _{\Pi _1}(s,t_0,\omega )x\| ^2 \] and \[ \mathbb {E}\,\| \Phi _{\Pi _2}(s,t_0,\omega )x\| ^2\leq N(\omega )e^{\alpha (\omega )t}e^{-\nu (\omega )(t-s)}\mathbb E\,\| \Phi _{\Pi _1}(t,t_0,\omega )x\| ^2 \] hold for every \(0\leq t_0\leq s\leq t\), \(\omega \in \Omega \) and \(x\in X\).
MSC:
37L55 Infinite-dimensional random dynamical systems; stochastic equations
60H25 Random operators and equations (aspects of stochastic analysis)
93E15 Stochastic stability in control theory
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] L. Arnold: Stochastic Differential Equations: Theory and Applications. A Wiley-Interscience Publication. New York etc.: John Wiley & Sons, 1974. · Zbl 0278.60039
[2] A.M. Ateiwi: About bounded solutions of linear stochastic Ito systems. Miskolc Math. Notes 3 (2002), 3–12.
[3] A. Bensoussan, F. Flandoli: Stochastic inertial manifold. Stochastics and Stochastics Reports 53 (1995), 13–39. · Zbl 0854.60059 · doi:10.1080/17442509508833981
[4] C. Buse, D. Barbu: The Lyapunov equations and nonuniform exponential stability. Stud. Cerc. Mat. 49 (1997), 25–31.
[5] T. Caraballo, J. Duan, K. Lu, B. Schmalfuss: Invariant manifolds for random and stochastic partial differential equations. Adv. Nonlinear Stud. 10 (2010), 23–52. · Zbl 1209.37094
[6] G. Da Prato, A. Ichikawa: Lyapunov equations for time-varying linear systems. Systems Control Lett. 9 (1987), 165–172. · Zbl 0678.93051 · doi:10.1016/0167-6911(87)90023-5
[7] G. Da Prato, J. Zabczyk: Stochastic Equations in Infinite Dimensions. Encyclopedia of Mathematics and Its Applications. 44, Cambridge etc. Cambridge University Press, 1992.
[8] R. Datko: Uniform asymptotic stability of evolutionary processes in a Banach space. SIAM J. Math. Anal. 3 (1972), 428–445. · Zbl 0241.34071 · doi:10.1137/0503042
[9] F. Flandoli: Stochastic flows for nonlinear second-order parabolic SPDE. Ann. Probab. 24 (1996), 547–558. · Zbl 0870.60056 · doi:10.1214/aop/1039639354
[10] L. D. Lemle, L. Wu: Uniqueness of C0-semigroups on a general locally convex vector space and an application. Semigroup Forum 82 (2011), 485–496. · Zbl 1227.47026 · doi:10.1007/s00233-010-9285-3
[11] N. Lupa., M. Megan, I. L. Popa: On weak exponential stability of evolution operators in Banach spaces. Nonlinear Anal., Theory Methods Appl., Ser. A, Theory Methods 73 (2010), 2445–2450. · Zbl 1218.47065 · doi:10.1016/j.na.2010.06.017
[12] M. Megan, A. L. Sasu, B. Sasu: Nonuniform exponential unstability of evolution operators in Banach spaces. Glas. Mat., III. Ser. 36 (2001), 287–295. · Zbl 1008.34053
[13] S. - E. A. Mohammed, T. Zhang, H. Zhao: The stable manifold theorem for semilinear stochastic evolution equations and stochastic partial differential equations. Mem. Am. Math. Soc. 196 (2008), 1–105. · Zbl 1169.60014
[14] A. V. Skorohod: Random Linear Operators, Transl. from the Russian. Mathematics and Its Applications. Soviet Series., D. Reidel Publishing Company, Dordrecht, Boston, Lancaster, 1984.
[15] C. Stoica, M. Megan: Nonuniform behaviors for skew-evolution semiflows in Banach spaces. Operator theory live. Proceedings of the 22nd international conference on operator theory, Timişoara, Romania, July 3–8, 2008. Bucharest: The Theta Foundation. Theta Series in Advanced Mathematics 12 (2010), 203–211.
[16] D. Stoica: Uniform exponential dichotomy of stochastic cocycles. Stochastic Process. Appl. 12 (2010), 1920–1928. · Zbl 1201.60060 · doi:10.1016/j.spa.2010.05.016
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.